MAUDE Adverse Event Report: CARDINAL HEALTH SAFETY NEEDLE 25 G X 1"; SYRINGE, PISTON

CARDINAL HEALTH SAFETY NEEDLE 25 G X 1"; SYRINGE, PISTON
Model Number 8881833510
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by ecri, an anonymous ecri member reported that the safety doesn't engage all the way, so the tip of the needle is still exposed.It will click making you think it's locked and fully over the needle when it isn't.They are also extremely flimsy.The needles feel as if the safety is fully engaged but a small part of the needle remains unsheathed.They also noticed if the safety is pushed further to attempt to engage more, the needle begins to bend.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.A corrective action is not applicable at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.

Brand Name
SAFETY NEEDLE 25 G X 1"
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18097413
Report Number1017768-2023-01103
Device Sequence Number5671279
Product Code FMF
UDI-Device Identifier10192253024746
UDI-Public10192253024746
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881833510
Device Catalogue Number8881833510
Device Lot Number23A400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer10/20/2023
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown